# SDR SWAA2023081684385

- Difficulty date: August 1, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 12,787 hours, 5,693 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 59) FWD CARGO FLOOR PANEL 120DF HAS LIGHT SURFACE CORROSION ALONG RH EDGE ON UPPER AND LOWER SURFACE.<[01] FABRICATED NEW FLOOR PANEL C/W;[02] FABRICATED NEW FLOOR PANEL C/W;[03] AUDIT C/W.
